# SDR AALA016079

- Difficulty date: August 31, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO SPOILER FAIL LIGHT CAME ON.  PRIOR TO GATE DEPARTURE.  RESET BREAKER AND RERACKED UNIT RESET MASTER WARNING LIGHT EXTINGUISHED.  (M)
